Classical and Bayesian estimation of P(Y < X) for Kumaraswamy's distribution


NADAR M., KIZILASLAN F. , Papadopoulos A.

JOURNAL OF STATISTICAL COMPUTATION AND SIMULATION, vol.84, no.7, pp.1505-1529, 2014 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 84 Issue: 7
  • Publication Date: 2014
  • Doi Number: 10.1080/00949655.2012.750658
  • Title of Journal : JOURNAL OF STATISTICAL COMPUTATION AND SIMULATION
  • Page Numbers: pp.1505-1529

Abstract

The aim of this paper is to study the estimation of the reliability R=P(Y